Temerit Loss Of Consciousness Side Effect Reports
The following Temerit Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Temerit or it might take time to develop.
|Diplopia, Loss Of Consciousness, Malaise, Orthostatic Hypotension|
This Loss Of Consciousness side effect was reported by a health professional from FRANCE. A 67-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Temerit (nebivolol) (dosage: Oral), which was started on NS. Concurrently used drugs:
Temerit Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Temerit Loss Of Consciousness ReviewsNo reviews submitted yet, check in later.